# SDR FDEA202206211489

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shear Tie
- Part number: 313T33101156
- Condition: Cracked
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#2 PYLON UNDER PANEL #447BL FWD UPPER BRACKET CRACK AT NAC STA 296 REMOVED & REPLACED SHEAR TIE IAW B767 SRM 51-40-02 & BAC DWG 313T2310, SHEET 95,   REVISION -
